# SDR SWAA107302

- Difficulty date: November 30, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N344SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24152
- Aircraft time: 71,614 hours, 63,308 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 65C25503
- Condition: Faulty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY.  AFTER SELECTING GEAR DOWN 3 GREEN 3 RED.  UNSAFE GEAR INDICATION.  MANUALLY EXTENDED.  REMOVED AND REPLACED LANDING GEAR LEVER ASSY PER MM.
